# SDR 436905162008

- Difficulty date: May 16, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N556AM
- Make and model: Snias AS350B2
- Aircraft serial: 4369
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2140 · Heating System
- Part: Control Lever
- Condition: Misaligned
- Location: Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE PILOT RAN THE HELICOPTER UP FOR NEARLY 20 MINUTES TESTING THE NEW RADIOS, AND THE AIR CONDITIONING UNIT. JUST AFTER DEPARTURE, AND IN CLOSED TRAFFIC, I STARTED TO SMELL AND SEE SMOKE IN THE COCKPIT. I RETURNED TO THE RAMP AND SHUTDOWN. SOURCE OF THE SMOKE IS THOUGHT TO BE VAPORS FROM THE DEMISTER, FOUND THE HEATER CONTROLS MISRIGGED AND TURNING ON THE DEMISTER AND HEATER FULL ON.  THE AC IS NEW AND THIS WAS THE FIRST TIME THAT THE HEATERS WERE TURNED ON HIGH.
